# SDR Q2SA20161214299

- Difficulty date: December 14, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 727D, STRINGERS 25 & 26L FRAME SHEAR TIE CORRODED.  REMOVED CORROSION IAW  SRM 51-10-02 PARA 14A, AND FOUND IT WITHIN LIMITS IAW  SRM 53-00-03 FIG. 101 DET I.  ACFT GROUNDED.
